# SDR IPXA2016042702669

- Difficulty date: April 13, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E UPPER STR IS CRACKED AT BS XOS. 661- 667.  REPAIRED CRACKED RT WING FIXED L/E UPPER STR AT BS XOS 661-667 IAW SRM 57-40-03, REPAIR 2, FIG 202.
